# SDR CALA2008120101106

- Difficulty date: November 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 32,199 hours, 10,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN BULLNOSE AT ROWS 17 AND 20 AND SEAT ROWS 22 TO 25 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER, OPS CHECKS GOOD.
